# SDR AALA201708039021

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: 49123261
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT WING OUTBOARD FLAP CENTER HINGE FITTINGS LOWER OUTBOARD MOUNT STUD BETWEEN STATION 984 AND 1007. REPLACED INBOARD UPPER  MOUNT STUD PER AMM 57-40-01-201. (SEE AALA20170731001, AALA201708039018, AALA201708039019, AALA201708039020).
